# SDR IPXA2019112759394

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 25,567 hours, 8,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFWD ENTRY DOOR FWD/SIDE DOORWAY SEAL DAMAGE PARTS ON ORDER REF. REQ #292308AREMOVED & REPLACED ENTRY DOOR FWD/SIDE DOORWAY SEAL PER IAW /AMM 52-09-01 OPS CKD GOOD
